# SDR MALA060052

- Difficulty date: February 7, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 16,629 hours, 18,187 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING T/O ROLL, NOTICED ITT OF 891 ON LEFT ENGINE.  DURING CLIMB-OUT, HAD CONSISTENT 100 PLUS SPLIT.  THE HIGHEST DT TEMP WE NOTICED WAS 114. WENT THROUGH QRH AND AVOIDED NG RANGE AS BEST AS POSSIBLE. AIR TURNBACK TO MSP COMPLETED 409 #274289. REMOVED PAPER TAG FROM INLET GUIDE VANES. COMPLIED WITH GEMMSEI576 72-00-00 SPCE PROCEDURES 013 PARA D VERIFIED GPA MARGIN. FOUND BAG TAG PIECE PARTIALLY BLOCKING 5 IGV PASSAGES. FOUND CONDITION ACCEPTABLE PER GMM 72-00-00 SPEC PROCEDURE 013 PARA D REMOVED TAG. INSPECTION OF 1ST STAGE COMPRESSOR WAS GOOD. COMPLETE GROUND POWER ASSURANCE RUN TO VERIFY MARGIN.  COMPLETE GPA ON LT ENGINE. VERIFIED MARGIN AT 7.4 DEGREES. CONSISTENT WITH CURRENT ECTM MARGIN.
